Top
20
Doctor insights on: Med Doctor

Share
1

1
Is there any doctor that will do a house call in 20619 Maryland area? I'm housebound agoraphobic and I need med doctor. Please!

Is there any doctor that will do a house call in 20619 Maryland area? I'm housebound agoraphobic and I need med doctor. Please!

Contact your local: medical society or the visiting nurses association. It may take some detective work but someone will help. Nurse practitioners do a lot these days. Keep an open mind and hope. Peace and good health. ...Read more

2

2
I just saw my med doctor and she mentioned switching me from IR Xanax (alprazolam) to ER Xanax (alprazolam), what would be the difference?

I just saw my med doctor and she mentioned switching me from IR Xanax (alprazolam) to ER Xanax (alprazolam), what would be the difference?

Convenience: The ER form has a longer duration of action, so, you take it less often. Also, prolongation of action can eventuate in more consistent serum levels, so ups and downs of activity are blunted, and you get a smoother end result, with potentially less side effects. ...Read more

3

3
I've just started fish oil pills 1000 mg requested by my med doctor is it normal to have the runs have been taken for around 4 days now?

I've just started fish oil pills 1000 mg requested by my med doctor is it normal to have the runs have been taken for around 4 days now?

Stop them: The diarrhea is from the fish oil. Stop taking them. After it clears you can try at lower doses, a different brand or liquid type(barleans is pretty ok tasting) to see if that helps. You can also take calcium to help the bones and since it tends to constipate people, it is a nice mix with the fish oil. ...Read more

See 1 more doctor answer
4

4
My med. doctor thinks that I'm having fever because of Sertraline. Every med. that I've had have given me difficult side effects. What can I do?

My med. doctor thinks that I'm having fever because of Sertraline. Every med. that I've had have given me difficult side effects. What can I do?

Possible: If you can stop sertraline and fever subsides, your doctor was right. Some people are highly sensitive to medications. You may be one. Consider non-medication therapies meantime. I don't know why you are taking sertraline, but you may do better than you think exploring other strategies to feel better: eg, psychotherapy, exercise, meditation, yoga, improving your nutrition etc. Hope this helps. ...Read more

5

5
I have bad OCD about my health I itch all over with no rash, blood text came back normal internal med doctor does not seemed concern?

I have bad OCD about my health I itch all over with no rash, blood text came back normal internal med doctor does not seemed concern?

Don't worry: You did a good thing to check for physical causes. Since the expert is not concerned - you need not be. But I hear that you still are. So, you might seek an eval and Tx by a psychologist. If you are OCD, there are therapy strategies that help. Not easy, but effective. An eval is a good start. Best! ...Read more

6

6
I have had this clicking of my right jaw area, my internal med doctor said its not my ear but jaw. What could be causing this?

I have had this clicking of my right jaw area, my internal med doctor said its not my ear but jaw. What could be causing this?

TMJ joint: There is a joint at the top of your jaw called the TMJ that can cause a click. Your doctor sounds like he is right. ...Read more

See 2 more doctor answers
7

7
Stop spotting for a day back spotting. Will the spotting ever stop its light i try getting med but doctor won't gave me none.

Hard to answer: Do you have a Mirena (levonorgestrel) iud, are you on depo-provera or birth control pills? Could you be pregnant? There are so many potential causes of spotting, this is hard to answer without more information. I'm sorry. ...Read more

8

8
Help I need to c a doctor for ADHD / anxiety to figure out which one I have I may have been diagnosed wrong but have a strict med card doctor or psych?

Help I need to c a doctor for ADHD / anxiety to figure out which one I have I may have been diagnosed wrong but have a strict med card doctor or psych?

Psych consult: You can meet with a psychologist to determine your diagnosis. ADHD and anxiety can co-occur. Check out this article http://psychcentral.com/lib/when-adhd-and-anxiety-occur-together/ ...Read more

9

9
I'm taking tb med. But my doctor asked me to stop it for 1mo bcos my sgpt result went high. Is it ok that I stop my meds?

I'm taking tb med. But my doctor asked me to stop it for 1mo bcos my sgpt result went high. Is it ok that I stop my meds?

SGOT: This transaminase when elevated indicates some level of damage to the liver cells. A break in your TB meds to allow the liver to recover is the lower risk path in this setting. ...Read more

10

10
Iam a med stu , plz doctor i need detail about : 1- atropine poisning ,, and the interaction between bethancol and metoprolol drug .

Iam a med stu , plz doctor i need detail about : 1- atropine poisning ,, and the interaction between bethancol and metoprolol drug .

Dry as a bone: mad as a hatter, and....and....lazy a 19 year old medical student. No I am not going to give you details about these important agents.....you need to look it up, make notes and remember not only what you have read but the source of the information so you can develop what is called "source memory". That way you can become more than a doctor....you can become a scholar and a "kick ass" doctor. ...Read more

11

11
I am currently taking prednisone 20mg po, I have experience a lot of weight gain is there a med that a doctor can transition to, to eleviate the weight?

I am currently taking prednisone 20mg po, I have experience a lot of weight gain is there a med that a doctor can transition to, to eleviate the weight?

Possibly: Depending on why you are taking prednisone, there may be other medications your doctor could prescribe to avoid systemic steroids and their adverse effects. ...Read more

See 1 more doctor answer
12

12
Is it ok to suggest a med to your doctor? I was given a prescribtion for lortal but after researching meds found out that its a beta-blocker and can lead to diabetics. I asked for hydrochlorothiazide because the side affects are less. Is this o.K.

Is it ok to suggest a med to your doctor? I was given a prescribtion for lortal but after researching meds found out that its a beta-blocker and can lead to diabetics.
I asked for hydrochlorothiazide because the side affects are less.

Is this o.K.

At : At the heart of any good doctor-patient relationship is the ability to comfortably and effectively communicate, in both directions. So sure you should feel comfortable making a suggestion. And the doctor should be able to tell you why he thinks its a good or bad idea. Best of luck. ...Read more

See 1 more doctor answer
15

15
Had CT to check arteries in lungs. 3mm nodule found. Intern. Med. Doctor said normal, no worry. Pulmonary said scan in 12mo. I need any more radiation?

Had CT to check arteries in lungs. 3mm nodule found. Intern. Med. Doctor said normal, no worry. Pulmonary said scan in 12mo. I need any more radiation?

Follow the pulmonary: 3mm nodule does not need any treatment but to be on the safe side repeat cat scan in 1 year to see if the nodule has got bigger in side or any other changes the fear of radiation has to be taken in context of your medical condition and if you don't do cat scan it may miss if the nodule has increased in size or character and that is important. We do not want to second guess the pulmonologist. ...Read more

See 1 more doctor answer
17

17
I have an enlarge thyroid gland no cancer , med size gowing slowly doctor wants to operate before it is to large 63 years .

I have an enlarge thyroid gland no cancer , med size gowing slowly doctor wants to operate before it is to large 63 years  .

Get tested: ultrasound, nuclear thyroid scsn with uptake, blood tests: TSH, T3, (liothyronine) T4 FTI and anti-thyroid antibodies. Surgery should be a last resort if you are having compression symptoms from the enlarged thyroid. ...Read more

See 2 more doctor answers
Dr. John Chiu Dr. Chiu
2 doctors agreed:
18

18
Bp 102/48 on 5 mg lisiniprol. Dizzy and light headed. Des 6 month ago. Doctor says med to protect artery? Do i really have to take med?

Dr. John Chiu Dr. Chiu
2 doctors agreed:
Bp 102/48 on 5 mg lisiniprol. Dizzy and light headed. Des 6 month ago. Doctor says med to protect artery? Do i really have to take med?

2nd opinion: There are other alternatives. You should consult a cardiologist re. Changing or modifying your medication if your family doctor would not. The side effects are not acceptable. ...Read more

See 1 more doctor answer
19

19
In december of 2012, the door of a metro bus was closed on my right arm and hand. The initial diagnosis was that of fracture... I was referred to usc med. Center and the doctors said that there was no fracture. I continue to experience occassional flinchi

In december of 2012, the door of a metro bus was closed on my right arm and hand. The initial diagnosis was that of fracture... I was referred to usc med. Center and the doctors said that there was no fracture. I continue to experience occassional flinchi

If : If you are continuing to experience symptoms that affect you or your ability to to return to the level of function you had prior to the injury, it might be worthwhile to be re-evaluated. There are lots of different types of structures in any given extremity and even if it isn't a fracture, something could still be going on. I'm not exactly sure what you mean by flinching, but would a spasm be another reasonable description of what happens? If some of the muscles in your forearm were injured, they could conceivably go into spasm if irritated. Difficulty moving one or more of the joints in the fingers could be related to a tendon or muscle injury. Good luck! ...Read more